Download article

On the realization of structurally stable diffeomorphisms with 2-dimensional surface basic sets.

V.Z. Grines1, Y.A. Levchenko2

AnnotationThe present paper is continuation of the paper  \cite{GrLev2011} which was devoted to topological classification of structurally stable diffeomorphisms with 2-dimensional connected surface basic sets. In the present paper topological classification of such diffeomorphisms was obtained in case if $NW(f)$ consist of 2-dimensional surface basic sets (which are not necessary connected) under certain conditions on the structure of the intersection of two-dimensional invariant manifolds. Moreover in this paper the problem of the realization of such diffeomorphisms was solved.
Keywordsdiffeomorphism, basic set, attractor, topological classification.

1Heard of High Mathematics Chair, Agriculture Academy of Nizhnii Novgorod, Nizhnii Novgorod, vgrines@yandex.ru

2Assistant Professor of Chair High Mathematics, Agriculture Academy of Nizhnii Novgorod, Nizhnii Novgorod, ulev4enko@gmail.com

Citation: V.Z. Grines, Y.A. Levchenko, "[On the realization of structurally stable diffeomorphisms with 2-dimensional surface basic sets.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:2 (2012) 48–56 (In Russian)